# SDR FDEA201112155274

- Difficulty date: December 15, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N816FD
- Make and model: Airbus A310-304
- Aircraft serial: 593
- Aircraft time: 56,413 hours, 11,551 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Canister
- Condition: Leaking
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RT WING SLAT JACKSCREW NR 3 CANISTER DRAIN PORT HAD FUEL SEEPAGE IAW EA 6-5710-149029.   REMOVED FUEL PANEL 540BB, 540CB IAW AMM 28-11-22.   RE-SEALED SCREWJACK CANISTER IAW EO 6-5710-7-3304C PT1.  RE-INSTALLED FUEL PNL 540BB, 540CB IAW AMM 28-11-22.   LEAK CHECKED RT WING SLAT JACKSCREW NR 3 AND MANHOLE COVER (540BB, 540CB) IAW AMM 28-11-00. NO LEAK FOUND .  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
